Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 21 of 31 found articles
 
 
  On the Abel–Jacobi maps of Fermat Jacobians
 
 
Title: On the Abel–Jacobi maps of Fermat Jacobians
Author: Otsubo, Noriyuki
Appeared in: Mathematische Zeitschrift
Paging: Volume 270 (2011) nr. 1-2 pages 423-444
Year: 2011
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 21 of 31 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands